| Model Number |
M006R8403931 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device has been disposed and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2019 that a flexiva id 550 laser fiber used in a cystolitholapaxy procedure in the bladder performed on (b)(6) 2019.Reportedly, the laser unit used was a p100 laser console with laser settings of 1 joule and 50 hertz.According to the complainant, during the procedure, the laser fiber was broken.Reportedly, the fiber tip was retrieved successfully by flushing.The procedure was completed with another flexiva id 550 laser fiber.There was no serious injury nor adverse patient effects reported as a result of this event.There were no patient complications and the patient's was condition was fine.